# SDR DLL10952409

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, WEB CRACKED 3 EACH THE RIVET BUCKTAIL, EACH APPROX 1 INCH LONG JUST AFT NR 2 ENG INLET RING INTERIOR TO PNL 311DR, 3 O'CLOCK.  REPAIRED PER SRM 54-34-00 FIG 804.
